Kratom Withdrawal 7 month Addiction - Part 7

By Wellcompletions · Mar 24, 2015 · ·
  1. So, I've got sort of an odd question and could use some opinions. Sunday morning I came down with the flu, went to the doctor because I can't be down and out very long (I work around 80 hrs per week) they prescribed tamiflu and guafinesin AC 5ml = 10mg codeine and 100mg guafinesin. I have taken the cough syrup at an effective dose, once on Sunday and once yesterday for sleep. (I smoke cigarettes so any time I get sick I cough uncontrollably) I have enough of the cough syrup left that I can take one more dose tonight for bedtime. Does anyone believe this will send me back into withdrawals? I have not gotten a buzz or anything but I am just concerned that I'll sleep tonight and end up with the cough and RLS tomorrow

    Thank you

Comments

  1. ianzombie
    I doubt it, not if you have been clean since your last post and you are only taking the recommended dose of the syrup.
  2. Wellcompletions
    Yeah I've been clean for 2 weeks now, enjoying it a lot too. I've been doing a lot of the fun things I neglected while I was using. Thank you sir for the advice. It is much appreciated.
  3. blacksparrow
    Hi wellcompletions,

    Thanks for sharing. Many members on this forum are aware of the addictive potential of kratom. However, you are probably still getting a lot less than you would on pharma opiates. And at least you have not done much harm to your body.. think about it.. the processed food we put into our bodies must be worse than kratom!

    People who drink coffee 2 or 3 times a day experience withdrawal -- headaches, fatigue and sometimes worse. Ask anyone who eats too much carbs and is on a diet. They'll tell you they feel irritable, edgy, anxious, crappy, etc... so yes kratom is habit-forming but you have taken the right steps toward eliminating this. don't look on the past now.. the kratom did not do physical damage. Psychologically, people have had those kind of withdrawals from a number of different things.
  4. Fanatexe
    I feel like the withdrawal effects i'm having are a little different than most, but i'm not sure.

    I've been using kratom for almost 6 years now. I've always tried my best to respect it for what it is and not use it in extreme excess.

    But the past 6 months I've been taking at least 15 grams of leaf, along with an extract liquid I make that contains roughly 4-6 grams of kratom, per day.

    I tried to go this whole last weekend without dosing at all, and 10-12 hours after my last dose on Friday,
    i started getting the worst nausea I've ever had, almost motion sickness like.

    Just getting up from laying down on my bed and walking to the bathroom made me want to hurl. Like i just stepped off a roller coaster.

    and as in most cases of nausea my appetite is completely screwed, i couldn't eat anything all weekend.

    i should also mention i'm a daily cannabis user, and i went the weekend without this as well.
    and i enjoy using it along side my kratom for two reasons, one i feel like it enhances each substance (less is more) and two, as a safety measure to prevent any nausea from occurring from a large dose of kratom.

    so two things I'd like to know, one does anyone else's withdrawal symptoms include intense nausea and no appetite whatsoever? and two, if so what is a remedy for the nausea? preferably something natural, and not something that will just prolong my withdrawal a day or two.

    thanks
To make a comment simply sign up and become a member!